Translator Disclaimer
June 2011 Propagation of analyticity in the C solutions of quasi-linear weakly hyperbolic wave equations
R. Manfrin
Tsukuba J. Math. 35(1): 13-52 (June 2011). DOI: 10.21099/tkbjm/1311081447

Abstract

We study the propagation of the analytic regularity of the C solutions of the quasi-linear, weakly hyperbolic wave equation u tt - a(u)u xx = 0, where a(u) is a bounded, nonnegative analytic function.

Citation

Download Citation

R. Manfrin. "Propagation of analyticity in the C solutions of quasi-linear weakly hyperbolic wave equations." Tsukuba J. Math. 35 (1) 13 - 52, June 2011. https://doi.org/10.21099/tkbjm/1311081447

Information

Published: June 2011
First available in Project Euclid: 19 July 2011

zbMATH: 1245.35073
MathSciNet: MR2848814
Digital Object Identifier: 10.21099/tkbjm/1311081447

Subjects:
Primary: 35L70
Secondary: 35B65, 35L80

Rights: Copyright © 2011 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.35 • No. 1 • June 2011
Back to Top